# SDR C2XA98CL071

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 3E24143
- Condition: Worn
- Location: Rt Propeller
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3291 - CREW REPORTED THAT AFTER TAKEOFF THE RIGHT PROPELLER ANTI-ICE SYSTEM WAS INDICATING 24 AMPS.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE RIGHT PROPELLER ANTI-ICE SYSTEM THEN REMOVED AND REPLACED THE DE-ICE BRUSH BLOCK IAW B1900 MM 30-60-00, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
